# SDR SWIA200211104

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 2,662 hours, 2,075 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR EXTENSION AT SBA RECEIVED ANTI-SKID INBOARD AND OUTBOARD EICAS MESSAGES.  FOLLOWED QRH PROCEDURE.  FOUND THAT AVAILABLE LANDING DISTANCE WAS VERY NEAR BOOK LIMIT WITH BOTH ANTI-SKID INOP.  DIVERTED TO LAX.  PULLED AND RESET BOTH ANTI-SKID CB'S.  TURNED ON HYDRAULICS, SET ANTI-SKID TO ARM AND OPERATED SYSTEM SEVERAL TIMES.  NO MESSAGES.  OPS CHECKED GOOD.
